Alert archive / New York / Wind Advisories in 2025
Wind Advisory 5, NWS Albany, NY
NWS Albany, NY issued this wind advisory at Feb 12, 2025, 3:48 PM EST for Columbia County, Rensselaer County, New York; Bennington County, Windham County, Vermont; Berkshire County, Massachusetts. It took effect at Feb 12, 2025, 10:00 PM EST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2025, 3:48 PM EST (20:48 UTC)
- In effect from
- Feb 12, 2025, 10:00 PM EST
- Expired
- Feb 13, 2025, 9:16 AM EST
- In force
- 11 hr
- Issued by
- NWS Albany, NY
Counties Berkshire County, MA, Columbia County, NY, Rensselaer County, NY, Bennington County, VT, Windham County, VT
The radar
The Albany radar (KENX), 69 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.8 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 577 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
066 WWUS71 KALY 122048 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 348 PM EST Wed Feb 12 2025 MAZ001-025-NYZ054-061-VTZ013-014-131100- /O.NEW.KALY.WI.Y.0005.250213T0300Z-250213T1500Z/ Northern Berkshire-Southern Berkshire-Eastern Rensselaer-Eastern Columbia-Bennington-Western Windham- Including the cities of Florida, Woodford State Park, Sandisfield, Pownal, South Egremont, Stephentown, New Lebanon, Stratton, North Adams, Berlin, Great Barrington, Hoosick Falls, Bennington, Dalton, Londonderry, Stamford, Pittsfield, Eagle Bridge, and Hancock 348 PM EST Wed Feb 12 2025 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST THURSDAY... * WHAT...Southeast winds 10 to 20 mph with gusts up to 45 mph expected. * WHERE...In Massachusetts, Northern Berkshire and Southern Berkshire Counties. In New York, Eastern Columbia and Eastern Rensselaer Counties. In Vermont, Bennington and Western Windham Counties. * WHEN...From 10 PM this evening to 10 AM EST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CS
3 follow-up statements
700 WWUS71 KALY 130326 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 1026 PM EST Wed Feb 12 2025 MAZ001-025-NYZ054-061-VTZ013-014-131100- /O.CON.KALY.WI.Y.0005.000000T0000Z-250213T1500Z/ Northern Berkshire-Southern Berkshire-Eastern Rensselaer-Eastern Columbia-Bennington-Western Windham- Including the cities of Hancock, Berlin, Pittsfield, South Egremont, Eagle Bridge, Dalton, Bennington, Stratton, North Adams, Hoosick Falls, Great Barrington, Sandisfield, New Lebanon, Stephentown, Florida, Londonderry, Woodford State Park, Pownal, and Stamford 1026 PM EST Wed Feb 12 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... * WHAT...Southeast winds 10 to 20 mph with gusts 40 to 50 mph. * WHERE...In Massachusetts, Berkshire County. In New York, Eastern Columbia and Eastern Rensselaer Counties. In Vermont, Bennington and Western Windham Counties. * WHEN...Until 10 AM EST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ TAW
805 WWUS71 KALY 130802 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 302 AM EST Thu Feb 13 2025 MAZ001-025-NYZ054-061-VTZ013-014-132200- /O.NEW.KALY.WI.Y.0006.250213T2200Z-250214T0900Z/ /O.CON.KALY.WI.Y.0005.000000T0000Z-250213T1500Z/ Northern Berkshire-Southern Berkshire-Eastern Rensselaer-Eastern Columbia-Bennington-Western Windham- Including the cities of Berlin, North Adams, Sandisfield, Bennington, Eagle Bridge, Pownal, Stratton, Hoosick Falls, South Egremont, Great Barrington, Londonderry, Stamford, Florida, Dalton, New Lebanon, Woodford State Park, Pittsfield, Hancock, and Stephentown 302 AM EST Thu Feb 13 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 4 AM EST FRIDAY... * WHAT...For the first Wind Advisory, east to southeast winds 10 to 20 mph with gusts up to 45 mph. For the second Wind Advisory, west winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...In Massachusetts, Northern Berkshire and Southern Berkshire Counties. In New York, Eastern Columbia and Eastern Rensselaer Counties. In Vermont, Bennington and Western Windham Counties. * WHEN...For the first Wind Advisory, until 10 AM EST this morning. For the second Wind Advisory, from 5 PM this afternoon to 4 AM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ VTZ015-132200- /O.NEW.KALY.WI.Y.0006.250213T2200Z-250214T0900Z/ Eastern Windham- Including the cities of Guilford Center, Bellows Falls, Brattleboro, and West Brattleboro 302 AM EST Thu Feb 13 2025 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 4 AM EST FRIDAY... * WHAT...West winds 10 to 20 mph with gusts up to 40 mph expected. * WHERE...Eastern Windham County. * WHEN...From 5 PM this afternoon to 4 AM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Frugis
338 WWUS71 KALY 131416 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 916 AM EST Thu Feb 13 2025 MAZ001-025-NYZ054-061-VTZ013-014-132230- /O.CAN.KALY.WI.Y.0005.000000T0000Z-250213T1500Z/ /O.CON.KALY.WI.Y.0006.250213T2200Z-250214T0900Z/ Northern Berkshire-Southern Berkshire-Eastern Rensselaer-Eastern Columbia-Bennington-Western Windham- Including the cities of Florida, Stamford, Woodford State Park, Pittsfield, Dalton, South Egremont, Sandisfield, Londonderry, North Adams, Berlin, Pownal, New Lebanon, Hoosick Falls, Great Barrington, Stephentown, Eagle Bridge, Hancock, Bennington, and Stratton 916 AM EST Thu Feb 13 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 4 AM EST FRIDAY... ...WIND ADVISORY FOR THIS MORNING IS CANCELLED... * WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...In Massachusetts, Northern Berkshire and Southern Berkshire Counties. In New York, Eastern Columbia and Eastern Rensselaer Counties. In Vermont, Bennington and Western Windham Counties. * WHEN...From 5 PM this afternoon to 4 AM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ VTZ015-132230- /O.CON.KALY.WI.Y.0006.250213T2200Z-250214T0900Z/ Eastern Windham- Including the cities of Bellows Falls, West Brattleboro, Guilford Center, and Brattleboro 916 AM EST Thu Feb 13 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 4 AM EST FRIDAY... * WHAT...West winds 5 to 15 mph with gusts up to 40 mph expected. * WHERE...Eastern Windham County. * WHEN...From 5 PM this afternoon to 4 AM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Feb 12, 1:58 PM EST, 1 hour 50 minutes earlier.
Area forecast discussion, Feb 12, 1:58 PM EST, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
158 PM EST Wed Feb 12 2025
.SYNOPSIS...
After a cloudy and chilly day, expect wintry mix to overspread
the region tonight including freezing rain before temperatures
warm enough to transition mix to light rain showers for many
areas tomorrow morning before ending tomorrow afternoon. As
colder air returns, lake effect snow will impact the western
Mohawk Valley Thursday night into Friday before another storm
impacts the entire region over the weekend with more rain and
snow.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY/...
Key Message:
- Slippery travel conditions tonight into early Thursday due
incoming wintry mix including a glaze of ice from freezing
rain for all of eastern NY and western New England. Winter
Weather Advisory will go into effect at 7PM tonight.
- Gusty winds reaching 30 to 40kts in western New England and
the western Adirondacks tonight into early Thursday can
result in downed tree limbs and isolated power outages.
Temperatures have struggled to warm today likely due to a
strengthening inversion aloft which is keeping the colder air
mass wedged near the surface. Most of the region remains in the
low to mid 20s early this afternoon with upper 20s to near 30 in
the mid-Hudson Valley and NW CT. Mid and upper level clouds will
continuing streaming northward this afternoon and will lower
late this afternoon into this evening in response to strengthening
warm air advection ahead of our next incoming disturbance.
The leading edge of the strongest warm air and moisture advection
advances from southwest to northeast into eastern NY and western
New England this evening mainly from 00 UTC to 03 UTC. Strong
southwest flow aloft will support downsloping off the northern
and eastern Catskills leading to lower POPs for the Schoharie
County, parts of the Mohawk Valley and Capital District and only
expecting spotty/light snow showers to develop. In fact, looking
at the thermal profiles, the cloud temperatures look milder than -10C
so there may not be sufficient ice nuclei in the clouds to
supporting snow and p-type may end up being more freezing
rain/drizzle. Given some uncertainties, we maintained light
snow and slight chance freezing rain for these areas. It's
important to note that overall QPF and POP amounts for these
areas have decreased with the 12 UTC guidance today (especially
on the HRRR) and we trended our forecast downwards as well.
Thus, only expecting coating to less than an inch of snow/sleet
with a glaze of ice from freezing rain/drizzle overnight.
However, this wind regime should support upsloping across the
southern Adirondacks, eastern Catskills, Helderbergs, southern
Greens and Berkshires so expecting snow to turn steady in these
areas shortly after onset this evening.
As our parent cyclone tracks up the Saint Lawrence River Valley
after Midnight tonight into early Thursday and southerly winds strengthen
in the low and mid-levels, the warm sector will race northward.
This will allow any snow to transition to sleet and eventually
freezing rain as the warm nose aloft strengthens. The southern
Adirondacks and southern Greens will hang onto to the snow the
longest and be the last to transition over to wintry mix by the
pre-dawn hours Thursday. Overall, expecting just coating to less
than an inch of snow in most valley areas of snow/sleet with a
glaze of ice from freezing rain/drizzle. Southern Adirondacks,
southern Greens, eastern Catskills, Helderbergs and Berkshires
look to receive 1 to 3 inches of snow/sleet and snow should be a
wetter consistency as SLRs decrease overnight in response to the
incoming warm nose. Despite the low snow/sleet amounts and ice,
still expecting slippery travel overnight as even a glaze of
ice on any untreated surfaces can be quickly lead to slippery
conditions.
Besides the wintry mix overnight, easterly to southeasterly sfc
winds in western New England and the western Adirondacks will
become quite breezy overnight with surface winds becoming
sustained 15 - 25kts and gusts reaching 30 to 40kts. Easterly
winds in Bennington County, VT will especially turn gusty thanks
to downsloping effects off the southern Greens with occasional
higher gusts up to 40-45kts possible. Probabilistic guidance
shows 30 to 50% probabilities for gusts to exceed 35kts in these
areas.
Temperatures tonight begin in the mid to upper 20s with upper
teens in the southern Adirondacks and Upper Hudson Valley before
temperatures gradually warm after Midnight. Temperatures trend
into the low to mid 30s in the Hudson Valley from the Capital
District southward into the mid-Hudson Valley by early Thursday
with mid to upper 20s elsewhere.
&&
.SHORT TERM /6 AM THURSDAY THROUGH FRIDAY NIGHT/...
Key Messages:
-Winter Storm Watch issued for western Mohawk Valley for
Thursday night into Friday, as localized lake effect snow
totals may approach 7 inches for areas close to the Oneida
County border.
Discussion:
Most areas will only see a coating to an inch or two of snow.
Some colder areas of southern VT and the Adirondacks could
locally see up to 4 inches, although most locations will not see
much snow with this system due to the limited QPF, poor ratios
and mixing with sleet/zr. A light glaze of ice can be expected
as well (locally up to two tenths across sheltered high terrain
areas) and a tenth or two of sleet is possible as well. Slippery
travel is anticipated for the Thursday morning commute,
especially on untreated surfaces and across northern areas and
higher elevations. After overnight lows rising through the 20s,
temps on Thursday will reach into the 30s, with some lower to
middle 40s possible across far southern areas. In addition,
gusty winds are possible on late Wed night into Thursday
morning, especially for western and high terrain areas, with
some gusts up to 30-35 mph at times.
By Thursday evening, the storm will be well past the area and
colder air will start to filter in behind the departing storm.
With temps cooling off at the surface and aloft, a band of lake
effect snow looks to develop off Lake Ontario. With the
northwest flow in place, this will primarily impact central NY
and into parts of the western Mohawk Valley. The band may drift
from the western Mohawk Valley towards parts of Schoharie County
at times, but a moderate accumulation is possible for parts of
far southwestern Herkimer County. Locally heavy accumulation
can't be ruled out between late Thursday night into Friday, so a
Winter Storm Watch has been issued for that area. Elsewhere, it
will be colder and windy for Thursday night into Friday with
some passing flurries. Temps will be in the teens and 20s on
Thursday night and won't be rising too much more on Friday
thanks to the strong cold advection in place.
Lake effect snow may start to wind down on Friday night, but it
will remain cold with a diminishing wind. Although skies will be
fairly clear to start Friday night, some clouds will be increase
late ahead of the next storm system, with lows in the single
digits and teens.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
Key Messages:
- Another potentially high-impact storm system is expected to bring
widespread precipitation, including snow, a wintry mix, and/or rain,
to the entire region Saturday and Sunday.
- Confidence in precipitation types and the timing of the transition
from snow to a mix or rain remains low.
- A period of very cold and windy weather with lake effect snow is
possible behind the departing storm system early next week.
Discussion: Very active long term period begins at 12z Saturday. A
TPV lobe centered over south-central Canada will eventually phase
with a potent southern stream shortwave disturbance Saturday night
into Sunday. The resulting surface low that forms near the lower
Mississippi River Valley will rapidly strengthen as it tracks towards
the northeast Saturday night and Sunday. The storm system will
likely track over NY State, as opposed to off the coast.
Out ahead of this system, an area of light to possibly moderate snow
is expected to overspread the region from west to east during the
day Saturday. This will be forced by isentropic lift along the
system's warm front and will occur beneath the right entrance region
of an anti-cyclonically curved upper jet streak that will be lifting
to our northeast. As the surface low intensifies and tracks closer
to our region, the warm front will eventually lift northwards,
allowing for the snow to transition to a wintry mix from south to
north, with a changeover to a cold rain possible on Sunday,
especially south of I-90. Precipitation could be heavy at times
Saturday night and Sunday, but will taper off to snow showers Sunday
evening or night.
Now, there remains considerable uncertainty in the exact storm
track, which will have large implications for how much wintry precip
(snow, sleet, freezing rain) our area sees. Confidence is fairly
high that even the Mid Hudson Valley will start as snow Saturday,
but confidence decreases substantially beyond that. Recent trends
have been for the TPV lobe in southern Canada to be located further
to the west, as well as for stronger downstream ridging over the
North Atlantic. Both of these trends are associated with a further
west shift in the storm track, and we have indeed seen that in the
ensemble mean MSLP fields over the past 24 hours or so. This is why
there has been a trend towards a warmer solution with higher
probabilities for a changeover to rain Sunday, especially south of
the Capital District. Nevertheless, there are still several ensemble
members, as well as the deterministic CMC, that have a colder
solution with more snow for our region. Even with this recent trend
warmer, NBM probabilities still show around a 25% chance of
exceeding advisory criteria (>4" of snow) near the I-84 corridor,
with higher values further north/in the higher elevations where
probabilities for >4" of snow are over 90%. Will mention that
despite the uncertainty, qpf amounts look to be over 1" for most of
the region, so this storm does have some potential for higher
impacts especially if the forecast trends back colder.
The surface low continues to intensify as it tracks into
southeastern Canada and becomes occluded beneath the upper low. The
cold front will track through the region Sunday night into Monday,
ushering in a very cold airmass in the storm's wake as the TPV lobe
swings by to our north through the first half of the week. Guidance
suggests 850 mb temperatures could approach -25C, which would
translate to highs in the 10s to 20s Monday and Tuesday with
overnight lows in the single digits to below zero. With a very tight
pressure gradient between the deep low to our northeast and a strong
high building over the center of the country, winds could become
quite gusty, making for wind chills that are substantially colder
than the actual air temperature. The combination of very cold
temperatures and strong low-level W/NW winds could also lead to the
development of a band of lake effect snow off of Lake Ontario that
could extend well into our forecast area early next week. While the
potential is there, will note that it is rather early to get any
more specific regarding the lake effect potential as even the larger-
scale details surrounding the track of the weekend storm remain
uncertain. Temperatures should begin to moderate more towards the
middle of the week, but then we will be monitoring the potential for
yet another storm system that could track somewhere near the east
coast.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Through 18z/Thu...VFR conditions will continue through most of
the afternoon hours with cigs trending down toward lower VFR
levels if not high end MVFR. Low pressure system approaches
tonight with a period of snow or snow showers to start (TEMPO
included at all sites for onset), then transitioning to a wintry
mix overnight then rain, in some areas, Thursday morning,
before ending. Cigs/vsbys will fluctuate between IFR/MVFR during
times of precipitation. There could be some periods of drier
weather overnight as precipitation is trending more showery.
Cigs may trend mostly IFR after precipitation ends or tapers off
Thursday morning.
East to northeast wind will become south to southeasterly
tonight. A few gusts over 20 kt are possible at KALB/KPSF. Wind
will become variable Thursday morning at less than 10 kt.
Periods of LLWS are favored at KPOU/KPSF tonight into Thursday
morning with low level turbulence favored at KALB/KGFL.
Outlook...
Thursday Night: Low Operational Impact. Breezy. Slight Chance of SHSN.
Friday: Moderate Operational Impact. Breezy. Chance of SHSN.
Friday Night: No Operational Impact. NO SIG WX.
Saturday: High Operational Impact. Definite SHSN...SN.
Saturday Night: High Operational Impact. Definite SN...FZRA.
Sunday: High Operational Impact. Definite RA...SN...FZRA.
Sunday Night: Moderate Operational Impact. Windy With Gusts To 30 kts. Likely SHSN.
Washingtons Birthday: Moderate Operational Impact. Windy With
Gusts To 37 kts. Slight Chance of SHSN.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Winter Weather Advisory from 7 PM this evening to 1 PM EST
Thursday for CTZ001-013.
NY...Winter Weather Advisory from 7 PM this evening to 1 PM EST
Thursday for NYZ032-033-038>043-047>054-058>061-063>066-
082>084.
Winter Storm Watch from Thursday evening through Friday
evening for NYZ038.
MA...Winter Weather Advisory from 7 PM this evening to 1 PM EST
Thursday for MAZ001-025.
VT...Winter Weather Advisory from 7 PM this evening to 1 PM EST
Thursday for VTZ013>015.
&&
SYNOPSIS...Frugis/Speciale
NEAR TERM...Frugis/Speciale
SHORT TERM...Frugis
LONG TERM...Main
AVIATION...RathbunHazardous weather outlook, Feb 12, 4:04 AM EST, 11 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 404 AM EST Wed Feb 12 2025 CTZ001-013-MAZ001-025-NYZ032-033-039>043-047>054-058>061-063>066- 082>084-VTZ013>015-131200- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Fulton- Montgomery-Northern Saratoga-Northern Warren-Northern Washington- Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga- Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer- Western Greene-Eastern Greene-Western Columbia-Eastern Columbia- Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess- Northern Fulton-Southeast Warren-Southern Washington-Bennington- Western Windham-Eastern Windham- 404 AM EST Wed Feb 12 2025 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST THURSDAY... This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, most of east central and eastern New York and southern Vermont. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Another storm system is expected to bring another round of widespread precipitation, including at least some snow or a wintry mix to the region Saturday into Sunday. Behind the storm system, much colder air will return to the region for early next week. A Cold Weather Advisory could be needed for some areas. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report snowfall and ice amounts to the National Weather Service in Albany New York via phone, email or social media. NYZ038-131200- Southern Herkimer- 404 AM EST Wed Feb 12 2025 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST THURSDAY... ...WINTER STORM WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING... This Hazardous Weather Outlook is for southern Herkimer County in eastern New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Winter Storm Watch. Another storm system is expected to bring another round of widespread precipitation, including at least some snow or a wintry mix to the region Saturday into Sunday. Behind the storm system, much colder air will return to the region for early next week. A Cold Weather Advisory could be needed for some areas. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report snowfall and ice amounts to the National Weather Service in Albany New York via phone, email or social media.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 3:08 AM EST | Winter Storm Watch | ALY | Herkimer | 12 hr |
| Feb 12, 3:36 PM EST | Winter Weather Advisory | ALY | Herkimer | 22 hr |
Nearby
Wind Advisories in New York, 2025Wind Advisories in Vermont, 2025Wind Advisories in Massachusetts, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.